# SDR USAA2013022000007

- Difficulty date: January 15, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D52110790200
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FORWARD HOIST FITTING OF L1 DOOR BETWEEN XP170  TO  XP297, BEAM 5.  REPLACED FORWARD HOIST FITTING OF L1 DOOR IAW A321 SRM 51-72-12-11 & AIRBUS DRAWING D52110545.
